# SDR UPS05845457

- Difficulty date: September 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cock Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND OBSERVERS SMOKE GOGGLES SCRATCHED.  REPLACED SMOKE GOGGLES.
